Author = Saeid Alikhani
Strong domination number of some operations on a graph

Articles in Press, Accepted Manuscript, Available Online from 26 July 2023

10.22049/cco.2023.28649.1652

Saeid Alikhani; Nima Ghanbari; Hassan Zaherifar


Coalition of cubic graphs of order at most $10$

Volume 9, Issue 3, September 2024, Pages 437-450

10.22049/cco.2023.28328.1507

Saeid Alikhani; Hamidreza Golmohammadi; Elena V. Konstantinova


On the anti-forcing number of graph powers

Volume 9, Issue 3, September 2024, Pages 497-507

10.22049/cco.2023.27874.1378

Neda Soltani; Saeid Alikhani